# SDR F3LA2015050701131

- Difficulty date: May 4, 2015
- Submitted: May 7, 2015
- Operation: Air carrier
- Aircraft: N941FR
- Make and model: Airbus A319-112
- Aircraft serial: 2483
- Aircraft time: 38,085 hours, 16,015 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1653118
- Part serial: 05052H1528
- Condition: Cracked
- Location: Cockpit
- Part time: 38,085 hours, 16,015 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT WINDSHIELD CRACKED AT 34,000 FEET.  REPLACED FIRST OFFICERS WINDSHIELD IAW AMM 56-11-11-401.
